... normal will it pass ?? Had anyone else had a similar experience? I am taking it for migraines and it was just prescribed, but I was not expecting to feel this way
Hi. It takes about three days for me to adjust. After that as you increase you may get tired. If something odd happens like an allergic response, get to a doctor. Generally it made me feel like I was a lump on a sofa. It did, however cut back the pain for shingles. I started at 300mg 5 times daily. So you can have a perspective. If it helps you, you will slowly increase to the level where you function well and have your pain in the background. At that point one can stay busy and be constructive with ones time. Too much and one zones out. I do hope it is helpful for you. If you haven't adapted soon I would give the doctor a call. You can also talk with a pharmacist and ask them about side effects or look them up in the search field above your post.
Yes, it is normal to feel a little "off" for a week or two.
Also you will feel "off" when they increase your dose each time. But I also take Gabapentin as a preventative medication for migraines. It did help my
"normal" type of migraines. I have chronic migraines Hwmicranial migraines & Cluster & Stress & muscle migraines. So I would suggest you looking up the Side effects of this med. If you see any of the serious side effects then speak with your dr... Otherwise I would suggest you to stay on them as I think they will help your migraines.
But if you feel you Cannot stay on it... DO NOT JUST STOP TAKING THIS DRUG as it can be dangerous .
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2016 • 3 answers
Updated 28 Nov 2017 • 2 answers
Updated 8 Oct 2018 • 6 answers
Updated 29 Jul 2018 • 3 answers
Updated 3 Nov 2018 • 3 answers